Journal of Symbolic Logic

Cores of $\Pi^1_1$ Sets of Reals

Andreas Blass and Douglas Cenzer

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 4 (1974), 649-654.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739270

Mathematical Reviews number (MathSciNet)
MR376350

Zentralblatt MATH identifier
0295.02038

JSTOR
links.jstor.org

Citation

Blass, Andreas; Cenzer, Douglas. Cores of $\Pi^1_1$ Sets of Reals. J. Symbolic Logic 39 (1974), no. 4, 649--654. https://projecteuclid.org/euclid.jsl/1183739270


Export citation